Side Effects Of Consumption Of Abortion Drugs On Children’s Growth And Development?
Hi ,,, when I was pregnant I took a few years of abortion medicine, and in the end I decided to still give birth to my child, and thank God my child was born safely and normally. R n side and abnormalities in my child’s future growth? Thanks .
Hi Jizzy, Thanks for the question.
Medicines used to terminate a pregnancy have the side effect of interfering with the development of the fetal organs, especially if taken in the first trimester of pregnancy. The formation of fetal organs occurs in the first trimester of pregnancy. If you are currently taking medication to terminate the pregnancy, the development of the organs may be impaired and can cause birth defects / abnormalities in your baby. Your baby's growth and development can be disturbed if your baby has disorders / disorders in certain organs.
What you can do now is to monitor the growth and development of your child according to existing guidelines which are adapted to the age of your baby. However, you also need to know that the growth and development of babies will be different and not the same as one another. If your baby has symptoms that indicate a developmental disorder at his age, do not hesitate to consult your pediatrician so that the doctor can examine your child to assess his development. Further treatment will be given by the doctor if your child has developmental problems.
Please read the related article: Baby development
I hope this helps.